Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Heart burn, breathing trouble, whistling sound after eating - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 591 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   can acid reflux disease cause heart rate to speed up when nervous?
User :   i have 150 heart rate when i go to the doctors and i have heart burn real bad at night and also when i eat i have trouble breathing and at night sounds like a whistling noise is this acid reflux
Doctor :   ok
User :   does this sound like acid reflux disease or could it be cancerous
Doctor :   since wn r u hvng ths prob
User :   2 months
User :   the whistling at night is new
Doctor :   ok
Doctor :   hv u consulted ddoctr
Doctor :   hav u tkn ne med
User :   yes but he is looking at my heart
Doctor :   ok
Doctor :   wt aboutthe tests
User :   good so far but he scheduled me for a cardiologist
Doctor :   ok
Doctor :   ok
Doctor :   the problem is
Doctor :   not
Doctor :   because of the acid reflux

Doctor :   its got to be due to blood circulatory
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor